Open Access

Direct and inverse problems for generalized Pick matrix

     Article (.pdf)

Abstract

All matrix modifications of classical Nevanlinna-Pick interpolation problem with a finite number of nonreal nodes which can be investigated by V. P. Potapov method are described.


Full Text





Article Information

TitleDirect and inverse problems for generalized Pick matrix
SourceMethods Funct. Anal. Topology, Vol. 16 (2010), no. 4, 359-382
MathSciNet MR2777194
CopyrightThe Author(s) 2010 (CC BY-SA)

Authors Information

A. A. Nudelman
Balkovskaya Str. 141, ap. 187, Odessa, 65005, Ukraine 


Citation Example

A. A. Nudelman, Direct and inverse problems for generalized Pick matrix, Methods Funct. Anal. Topology 16 (2010), no. 4, 359-382.


BibTex

@article {MFAT566,
    AUTHOR = {Nudelman, A. A.},
     TITLE = {Direct and inverse problems for generalized Pick matrix},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {16},
      YEAR = {2010},
    NUMBER = {4},
     PAGES = {359-382},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=566},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues